# SDR SWAA2016121910655

- Difficulty date: October 24, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FORWARD GIRT BAR FITTING TIE DOWN CORRODED.  R&R TIE DOWN PER SRM.
